# SDR ARWA0010402

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,895 hours, 18,626 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY TURNBACK DUE TO NOSE GEAR MALFUNCTION.  ON ROLLOUT NOSE GEAR COLLAPSED AT 70 KTS.  EMERGENCY UNITS APPLIED FOAM FIRE PROTECTION ON RUNWAY AND PURPLE DRY CHEMICAL WAS USED IN COCKPIT AREA PRECAUTIONARY.
